Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking ATT medicines for TB in terminal illium. Precautions to avoid back pain due to acidity?

Hi, I have TB in my terminal illium and my ATT medicines are going on from past 2 months.Earlier I used to have abdominal pain once or twice a week and now I have pain in my back due to accumulation of acidity.I am neither able to sneeze nor laugh or do any activity involving force on my muscles. Kindly guide what precautions I should take to avoid this pain.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
ATT are a group of drugs that can cause a lot of gastric irritation. So you need to avoid other factors that can cause gastric irritation. Try to avoid spicy foods and excess chilly. Drink lots of water. Stay off alcohol and tobacco. You can take a PPI(proton pump inhibitor) during your treatment period, after consulting your physician.
Hope you get well soon
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor